# SDR HALA0600872

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 7,127 hours, 17,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLT, FWD HALF OF COACH SECTION EGRESS LTS DID NOT ILLUMINATE W/SW IN ON.  REPAIRED WIRING AT SEAT ROW 12, REPAIRED POWER SUPPLIES B5-118 AND B5-119.  OPS CHK OK PER AMM 33-51-00.
